# SDR FDEA201503190989

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 650 hours, 25,622 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 1 LT FAILED OPEN FROM OUTSIDE & INSIDE.  CYCLED SLIDE ARM LEVER & OPENED WITH DOOR SWITCH.  INSPECTED & CLEANED DOOR SWITCH IAW AMM  52-10-01-6.  DOOR OPERATIONS CHECKED NORMAL IAW AMM 52-10-01-5.  ACFT OK FOR SERVICE.
